# SDR CA970609035

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Oil System
- Condition: Metal Contam
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) IN CRUISE, NR 1 ENG MAGNETIC PLUG LIGHT CAME ON, PILOT ZAPPED IT OFF AND LIGHT WENT OUT.  APPROX 5 MINUTES LATER, THE LIGHT CAME ON AGAIN AND COULD NOT BE ZAPPED, EXTINGUISHED.  NR 1 ENGINE SHUT DOWN AND UNEVENTUAL LANDING CARRIED OUT.  ONE SMALL SLIVER OF METAL ON PLUG.  PLUG AND FILTER CLEANED, OIL SYSTEM REPLENISHED, GROUND RUN SERVICEABLE.
